RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1999, Volume 190, Number 8, Pages 125–160 (Mi msb423)  

This article is cited in 15 scientific papers (total in 15 papers)

Elliptic operators in even subspaces

A. Yu. Savin, B. Yu. Sternin

M. V. Lomonosov Moscow State University

Abstract: An elliptic theory is constructed for operators acting in subspaces defined in terms of even pseudodifferential projections. Index formulae are obtained for operators on compact manifolds without boundary and for general boundary-value problems. A connection with Gilkey's theory of $\eta$-invariants is established.

DOI: https://doi.org/10.4213/sm423

Full text: PDF file (406 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 1999, 190:8, 1195–1228

Bibliographic databases:

UDC: 517.9
MSC: Primary 58G10, 58G12, 35S15; Secondary 47A53, 55R50
Received: 30.10.1998

Citation: A. Yu. Savin, B. Yu. Sternin, “Elliptic operators in even subspaces”, Mat. Sb., 190:8 (1999), 125–160; Sb. Math., 190:8 (1999), 1195–1228

Citation in format AMSBIB
\Bibitem{SavSte99}
\by A.~Yu.~Savin, B.~Yu.~Sternin
\paper Elliptic operators in even subspaces
\jour Mat. Sb.
\yr 1999
\vol 190
\issue 8
\pages 125--160
\mathnet{http://mi.mathnet.ru/msb423}
\crossref{https://doi.org/10.4213/sm423}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1725443}
\zmath{https://zbmath.org/?q=an:0963.58008}
\transl
\jour Sb. Math.
\yr 1999
\vol 190
\issue 8
\pages 1195--1228
\crossref{https://doi.org/10.1070/sm1999v190n08ABEH000423}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000084021300011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0033240358}


Linking options:
  • http://mi.mathnet.ru/eng/msb423
  • https://doi.org/10.4213/sm423
  • http://mi.mathnet.ru/eng/msb/v190/i8/p125

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Savin, AY, “Subspaces determined by pseudodifferential projection and some applications”, Doklady Akademii Nauk, 371:4 (2000), 448  mathnet  mathscinet  zmath  isi
    2. A. Yu. Savin, B. Yu. Sternin, “Elliptic operators in odd subspaces”, Sb. Math., 191:8 (2000), 1191–1213  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. Savin, AY, “To the problem of homotopy classification of the elliptic boundary value problems”, Doklady Mathematics, 63:2 (2001), 174  mathnet  mathscinet  zmath  isi  elib
    4. Savin A., Schulze B.W., Sternin B., “On the homotopy classification of elliptic boundary value problems”, Partial Differential Equations and Spectral Theory, Operator Theory : Advances and Applications, 126, 2001, 299–305  mathscinet  zmath  isi
    5. A. Yu. Savin, B. Yu. Sternin, “The Eta-Invariant and Pontryagin Duality in $K$-Theory”, Math. Notes, 71:2 (2002), 245–261  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. Savin, A, “Elliptic operators in subspaces and the eta invariant”, K-Theory, 27:3 (2002), 253  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    7. Savin A., Schulze B.W., Sternin B., “The eta invariant and elliptic operators in subspaces”, Jean Leray '99 Conference Proceedings - the Karlskrona Conference in Honor of Jean Leray, Mathematical Physics Studies, 24, 2003, 373  mathscinet  zmath  isi
    8. Savin A., Sternin B., “The eta invariant and parity conditions”, Adv. Math., 182:2 (2004), 173–203  crossref  mathscinet  zmath  isi  elib  scopus  scopus  scopus
    9. Savin, A, “Boundary value problems on manifolds with fibered boundary”, Mathematische Nachrichten, 278:11 (2005), 1297  crossref  mathscinet  zmath  isi  elib  scopus  scopus  scopus
    10. Savin, A, “Elliptic operators on manifolds with singularities and K-homology”, K-Theory, 34:1 (2005), 71  crossref  mathscinet  zmath  isi  elib  scopus  scopus  scopus
    11. Savin A., Sternin B., “Pseudo differential subspaces and their applications in elliptic theory”, C(star)-Algebras and Elliptic Theory, Trends in Mathematics, 2006, 247–289  crossref  mathscinet  zmath  adsnasa  isi
    12. A. Yu. Savin, “On the Index of Nonlocal Elliptic Operators Corresponding to a Nonisometric Diffeomorphism”, Math. Notes, 90:5 (2011), 701–714  mathnet  crossref  crossref  mathscinet  isi
    13. Jörg Seiler, “Ellipticity in pseudodifferential algebras of Toeplitz type”, Journal of Functional Analysis, 2012  crossref  mathscinet  isi  scopus  scopus  scopus
    14. Savin A. Sternin B., “Index of Elliptic Operators For Diffeomorphisms of Manifolds”, J. Noncommutative Geom., 8:3 (2014), 695–734  crossref  mathscinet  zmath  isi  scopus  scopus  scopus
    15. A. Yu. Savin, “O gomotopicheskoi klassifikatsii ellipticheskikh zadach so szhatiyami i $K$-gruppakh sootvetstvuyuschikh $C^*$-algebr”, Differentsialnye i funktsionalno-differentsialnye uravneniya, SMFN, 64, no. 1, Rossiiskii universitet druzhby narodov, M., 2018, 164–179  mathnet  crossref
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:203
    Full text:58
    References:40
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018